Yes, Ambien (zolpidem) can cause withdrawal symptoms if it is used regularly for a prolonged period and then abruptly discontinued. Ambien is a medication that is commonly used to treat insomnia, and it belongs to a class of drugs known as sedative-hypnotics.
Ambien withdrawal symptoms can include rebound insomnia (worsening of sleep problems), anxiety, irritability, confusion, and agitation. In severe cases, Ambien withdrawal can also cause seizures and hallucinations.
It is important to avoid suddenly stopping Ambien use, especially if you have been using it regularly for an extended period. Instead, it is recommended to gradually taper off Ambien use under the guidance of a medical professional to minimize the risk of withdrawal symptoms.
If you are experiencing Ambien withdrawal symptoms, it is essential to seek medical attention. A doctor can monitor your symptoms, provide medications to manage your symptoms, and ensure that you are receiving proper medical care. In some cases, therapy or other supportive treatments may also be recommended to help manage the symptoms of Ambien withdrawal.